# SDR VNAA202311280008

- Difficulty date: October 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331033
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS BTW FS225.00 TO FS 265.00 AND BTW STGR#25 LH TO STGR#25 RH EXTERNAL FUSELAGE.  NICKS BTW FS225.00 TO FS 265.00 AND BTW STGR#25 LH TO STGR#25 RH EXTERNAL FUSELAGE WERE BLENDED OUT PER REO 690-53-11-1627 REV. --
